# SDR 2013FA0000140

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Diaphragm
- Part number: 690933B
- Condition: Cracked
- Location: Flow Indicator
- Component: Indicator
- Component part number: PM44116062G57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF ERROR IN LT SIDE INDICATION.  INSTRUMENT REPAIR STATION FOUND THE VENT SIDE OF THE LT ENGINE CONNECTIONS LEAKING.  BELLOWS CRACKED THROUGH NEAR CENTER FOR APPROX 50 PERCENT OF DIAMETER AND APPEARS TO HAVE BEEN CAUSED BY METAL FATIGUE OF OUTER BELLOWS.
